# SDR IXXA20130823030

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22812
- Aircraft time: 82,965 hours, 43,056 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, AT FL370, CABIN ALTITUDE BEGAN TO CLIMB AT 800 FT PER MINUTE.  SLOWED CLIMB RATE USING MANUAL.  DESCENDED TO FL 330, CABIN ALTITUDE STABILIZED AND HELD IN AUTO.  PRESSURIZED ACFT ON GROUND WITH NO LEAKS NOTED. SWAPPED POSITIONS OF THE NR 1 AND NR 2 AUTO PRESSURE CONTROLLERS IAW AMM 21-31-02. PRESSURIZED ACFT TO 7.9 PSI DIFFERENTIAL.  PRESSURE WAS MAINTAINED FOR 25 MINUTES. PRESSURIZATION SYS OPS CHECKS GOOD ON THE GROUND.
